# SDR ASAA2017083021767

- Difficulty date: August 30, 2017
- Submitted: September 1, 2017
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 35,896 hours, 10,979 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RECALL CHECK SHOWS LEFT PACK LIGHT ON, IT DOES RESET.  ACFT GROUNDED.  PERFORMED FIM 21-61, TASK 801, CABIN TEMP CONTROLLER BITE PROCEDURE.  CHECKED GOOD. ALL TEST LIGHTS ARE GREEN. OPS NORMAL.
